# SDR CALA0600147

- Difficulty date: May 2, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 47,535 hours, 10,852 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N20013
- Condition: Corroded
- Location: Bs 1140 S3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER CLIP CORRODED AT STA 1140, S3R.  THE STRINGER CLIP WAS REMOVED AND REPLACED IAW SRM 51-40-02.
